# SDR REXA2021091000712

- Difficulty date: August 28, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 15,097 hours, 11,243 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC670341707
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"F.S. 280.00 BULKHEAD IS CORRODED ON AFT SIDE AT RH FLOOR SILL.  REMOVED/FABRICATED/INSTALLED RH FS 280 WEB IAW SRM 53-11-10-201-004-A01.
